# SDR 2017F00035

- Difficulty date: January 19, 2017
- Submitted: January 31, 2017
- Operation: General aviation
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Multiple Fail
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCOMING INSPECTION, FOUND SEVERAL DISCREPANCIES ON ANTI ICE VALVE, CRANK ARM AND LINK HAVE BEEN INSTALLED UPSIDE DOWN AND PISTON HAS BEEN DAMAGED,  CLIP LOCKING, ASSSEMBLY HAS NOT BEEN CORRECT.  BODY SHAFT HAS BEEN INSTALLED WITHOUT SEAL.
